Alert archive / Missouri / Freeze Warnings in 2017

Freeze Warning 5, NWS Springfield, MO

October 27, 201734 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this freeze warning at Oct 27, 2017, 3:07 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Oct 28, 2017, 1:00 AM CDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 27, 2017, 3:07 AM CDT (08:07 UTC)
In effect from
Oct 28, 2017, 1:00 AM CDT
Expired
Oct 28, 2017, 10:00 AM CDT
In force
9 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 08:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.1 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2017-10-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2017-10-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2846 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

397 
WWUS73 KSGF 270807
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
307 AM CDT Fri Oct 27 2017


KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280000-
/O.UPG.KSGF.FZ.A.0001.171028T0600Z-171028T1500Z/
/O.NEW.KSGF.FZ.W.0005.171028T0600Z-171028T1500Z/
/O.NEW.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
307 AM CDT Fri Oct 27 2017

...FREEZE WARNING IN EFFECT FROM 1 AM TO 10 AM CDT SATURDAY...
...FREEZE WARNING IN EFFECT FROM 10 PM SATURDAY TO 9 AM CDT
SUNDAY...

The National Weather Service in Springfield has issued a Freeze
Warning, which is in effect from 1 AM to 10 AM CDT Saturday. A
Freeze Warning has also been issued from 10 PM Saturday to 9 AM
CDT Sunday. The Freeze Watch is no longer in effect. 

* TEMPERATURE...Upper 20s to near 30 degrees Friday night into
  Saturday morning. Middle 20s to upper 20s Saturday night into
  Sunday morning.

* IMPACTS...Unprotected cold-sensitive plants may be damaged or
  killed by the sub-freezing temperatures. These cold temperatures
  will end the growing season.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Griffin
4 follow-up statements
451 
WWUS73 KSGF 271905
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
205 PM CDT Fri Oct 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281200-
/O.CON.KSGF.FZ.W.0005.171028T0600Z-171028T1500Z/
/O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
205 PM CDT Fri Oct 27 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 10 AM CDT
SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 9 AM
CDT SUNDAY...

* TEMPERATURE...Middle to Upper 20s Tonight into Saturday
  morning.Middle 20s to upper 20s will occur again Saturday night
  into Sunday morning. A few lower 20s are possible Saturday 
  night into Sunday morning across the Eastern Ozarks. 

* IMPACTS...Unprotected cold-sensitive plants may be damaged or 
  killed by the sub-freezing temperatures. These cold 
  temperatures will end the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Burchfield
391 
WWUS73 KSGF 280444
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1144 PM CDT Fri Oct 27 2017

...Freezing Temperatures Expected Tonight...

.A Canadian airmass will cause temperatures to fall into the
middle and upper 20s both tonight and again Saturday night. These
cold temperatures will end the 2017 growing season. 

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281645-
/O.CON.KSGF.FZ.W.0005.171028T0600Z-171028T1500Z/
/O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
1144 PM CDT Fri Oct 27 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT SATURDAY...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM SATURDAY TO 9 AM
CDT SUNDAY...

* TEMPERATURE...Temperatures will fall into the middle and upper
  20s tonight and again Saturday night. 

* IMPACTS...Unprotected cold-sensitive plants may be damaged or 
  killed by the sub-freezing temperatures. These cold 
  temperatures will end the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Cramer
843 
WWUS73 KSGF 280826
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
326 AM CDT Sat Oct 28 2017

...Freezing Temperatures Expected This Morning and Again 
Tonight...

.A Canadian airmass will cause temperatures to fall into the
middle and upper 20s both early this morning and again tonight. 
These cold temperatures will end the 2017 growing season.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290000-
/O.CON.KSGF.FZ.W.0005.000000T0000Z-171028T1500Z/
/O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
326 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...
...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SUNDAY...

* TEMPERATURE...Temperatures will fall into the upper 20s this
  morning. Temperatures will fall again into the middle and upper
  20s tonight into Sunday morning.
  

* IMPACTS...Unprotected cold-sensitive plants may be damaged or 
  killed by the sub-freezing temperatures. These cold 
  temperatures will end the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Griffin
608 
WWUS73 KSGF 281503
NPWSGF

URGENT - WEATHER MESSAGE
National Weather Service Springfield MO
1003 AM CDT Sat Oct 28 2017

...Freezing Temperatures Expected Again Tonight...

.A Canadian airmass will cause temperatures to fall into the
middle and upper 20s tonight. These cold temperatures will end 
the 2017 growing season.

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-290315-
/O.EXP.KSGF.FZ.W.0005.000000T0000Z-171028T1500Z/
/O.CON.KSGF.FZ.W.0006.171029T0300Z-171029T1400Z/
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA,
Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, 
Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, 
Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, 
Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, 
Cedar Springs, El Dorado Springs, Filley, Arnica, 
Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, 
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, 
Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, 
Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, 
Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson,
Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, 
Mount Vernon, Marionville, Nixa, Christian Center, Ozark, 
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, 
Pottersville, Siloam Springs, South Fork, West Plains, 
White Church, Teresita, Winona, Birch Tree, Montier, Anderson, 
Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett,
Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, 
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
1003 AM CDT Sat Oct 28 2017

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
9 AM CDT SUNDAY...

* TEMPERATURE...Temperatures will fall into the middle and upper 
  20s tonight into Sunday morning. 

* IMPACTS...Unprotected cold-sensitive plants may be damaged or 
  killed by the sub-freezing temperatures. These cold 
  temperatures will end the growing season. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent or
highly likely. These conditions will kill crops and other
sensitive vegetation.

&&

$$

Lindenberg

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Oct 26, 11:53 PM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, Oct 26, 11:53 PM CDT, 3 hours 14 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
1153 PM CDT Thu Oct 26 2017

.SHORT TERM...(This evening through Friday)
Issued at 250 PM CDT Thu Oct 26 2017

Significantly colder temperatures poised to invade the area this
evening. Strong surface cold front now over Kansas will quickly push
through the forecast area between 00Z-06Z this evening. Strong cold
advection along with gusty northwest winds will surge in behind the
front. Expect some wind gusts to 30 to 35 mph shortly after frontal
passage. Temperatures will tumble from late afternoon readings in
the upper 70s to lower 80s to the upper 30s by daybreak Friday.
Combine this with the winds, wind chills will likely be in the upper
20s to lower 30s by commute time Friday morning. A cold, blustery
day is then in store for the remainder of Friday as temperatures
rebound very little with highs ranging from the middle to upper 40s.
There is a low probability for some light showers behind the front
across far south central Missouri Friday morning, otherwise the
remainder of the area looks to remain dry.

.LONG TERM...(Friday Night through Thursday)
Issued at 250 PM CDT Thu Oct 26 2017

Deep upper level low will track across the Great Lakes Friday night
into Saturday with trough axis traversing the area during this time
frame. With continued cold advection, coldest air of the season will
drop temperatures below freezing late Friday night into early
Saturday morning with widespread upper 20s to low 30s expected.
After collaboration with surrounding offices will continue the
Freeze Watch for the entire area. Sub-freezing temperatures also
expected Sunday morning as surface ridging is over the area.
However, as trough axis slides eastward later Sunday this will start
a slow warming trend as 850mb temperatures rebound from near -4
Celsius Satruday night to +4 to +6 by late Sunday helping
temperatures climb back into the 50s Sunday afternoon.

Progressive and fast flow continues from Monday through Thursday
with several troughs/cold fronts quickly moving through the area.
For the most part, it will remain dry, although lower end
precipitation chances are possible from time to time, no appreciable
rain amounts are expected though. Temperatures will be below
normal through Wednesday, rising back to near normal by Thursday
afternoon.

&&

.AVIATION...(For the 06Z TAFS through 06Z Friday night)
Issued at 1150 PM CDT Thu Oct 26 2017

A cold front has moved through the area this evening. Winds have
shifted to the northwest behind the front and will be gusty
overnight into the day Friday. Winds will weaken some Friday
evening. Mid level clouds have increased behind the front but will
remain well with in VFR range. Clouds will begin to scattered out
during the day Friday.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Freeze Watch from late Friday night through Saturday morning for
     MOZ055>058-066>071-077>083-088>098-101>106.

KS...Freeze Watch from late Friday night through Saturday morning for
     KSZ073-097-101.

&&

SHORT TERM...Raberding
LONG TERM...Raberding
AVIATION...Wise
Hazardous weather outlook, Oct 27, 2:54 AM CDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
254 AM CDT Fri Oct 27 2017

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-280800-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
254 AM CDT Fri Oct 27 2017

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...Today and Tonight.

Weather hazards expected...

 Extreme Freeze risk.
 Elevated Fire weather risk.

DISCUSSION...

  Gusty northwest winds up to 25 mph are possible today along
  with a drier airmass moving into the region. A localized
  elevated grass fire weather risk will exist this afternoon.

  Temperatures tonight into early Saturday morning will fall into
  the upper 20s to lower 30s with a light freeze expected.
  Unprotected cold sensitive plants outdoor may be damaged or
  killed from the cold temperatures.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

  A widespread hard freeze is expected across the entire Ozarks
  Region Saturday night into Sunday morning with temperatures
  down in the middle to upper 20s. These cold temperatures will
  end the growing season.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Griffin

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 27, 3:07 AM CDTFreeze WarningSGFBarry, Barton, Benton, Camden, Cedar, Christian and 28 more54 hr

Nearby

Freeze Warnings in Missouri, 2017Freeze Warnings in Kansas, 2017Every freeze warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.